On uniformly regular measures
Compositio Mathematica, Tome 52 (1984) no. 3, p. 315-324
@article{CM_1984__52_3_315_0,
     author = {Sapounakis, A.},
     title = {On uniformly regular measures},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {3},
     year = {1984},
     pages = {315-324},
     zbl = {0604.28013},
     mrnumber = {756725},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_3_315_0}
}
Sapounakis, A. On uniformly regular measures. Compositio Mathematica, Tome 52 (1984) no. 3, pp. 315-324. http://www.numdam.org/item/CM_1984__52_3_315_0/

[1] A.G.A.G. Babiker: Uniform continuity of measures on completely regular spaces. J. London Math. Soc. (2) 5 (1972) 451-458. | MR 316657 | Zbl 0261.28002

[2] A.G.A.G. Babiker: Uniform regularity of measures on compact spaces. J. Reine Angew, Math., 289 (1977) 188-198. | MR 425062 | Zbl 0337.28004

[3] A.G.A.G. Babiker: On uniformly regular topological measure spaces. Duke Math. J. 43 (1976) 775-789. | MR 425063 | Zbl 0404.28007

[4] A.G.A.G. Babiker: Structural properties of uniformly regular measures on compact spaces. Ann. Soc. Sci. Bruxelles Sec I 90 (1976) 289-296. | MR 430200 | Zbl 0342.28004

[5] A.G.A.G. Babiker: Uniform regularity of measures on locally compact spaces. J. Reine Angew. Math. 298 (1978) 65-73. | MR 492170 | Zbl 0366.28002

[6] A.G.A.G. Babiker and A. Sapounakis: Some regularity conditions on topological measure spaces. J. London Math. Soc. (2)23 (1981) 495-502. | MR 616555 | Zbl 0481.28007

[7] W. Bade: Two properties of the Sorgenfrey plane. Pacific J. Math. 51 (1974) 349-354. | MR 358736 | Zbl 0308.54031

[8] L. Gillman and M. Jerison: Rings of continuous functions. New York,: Van Nostrand (1960). | MR 116199 | Zbl 0093.30001

[9] J.D. Knowles: Measures on topological spaces. Proc. London Math. Soc. (3) 17 (1967) 139-156. | MR 204602 | Zbl 0154.05101

[10] G. Koumoullis: Measures on topological spaces. Ph.D. thesis, Athens University 1978 (in Greek).

[11] G. Koumoullis: Perfect, u-additive measures and strict topologies. Illinois J. Math. (3) 26 (1982) 466-478. | MR 658457 | Zbl 0471.28003

[12] D.T. Lutzer: On generalized ordered spaces. Diss. Math. 89 (1971) 5-36. | Zbl 0228.54026

[13] W. Moran: The additivity of measures on completely regular spaces. J. London Math. Soc. 43 (1968) 633-639. | MR 228645 | Zbl 0159.07802

[14] A. Sapounakis: Additivity properties and uniform regularity of measures on topological spaces, to appear.

[15] F.D. Sentilles and R.F. Wheeler: Linear functionals and partitions of unity in Cb(X). Duke Math. J. 41 (1974) 483-396. | MR 358314 | Zbl 0288.46019

[16] V.S. Varadarajan: Measures on topological spaces. Math. Sb. 55 (1961) 33 -100 (Russian); Amer. Math. Soc. Transl. (2) 48 (165) 141-228 (English). | MR 148838 | Zbl 0152.04202